Childhood Diseases

Posted by: Albina | 2010-12-13


2 years 9mnths


My child was hospitalised treated for fever which caused her a fit. She was given 5day antibiotic treatment together with Allergex (when needed) which finished Saturday. Since Saturday morning she finds it difficult to stand when she wakes up. She is shaky for a while then gain strength afterwards. Is this something I should worry about? I have contacted the paediatrician and he''s not available.

Please help


Expert's Reply



It is difficult to be sure what is causing these symptoms with your little girl.I am concerned about her unsteadiness on waking as this is not normal. It is possible that she is experiencing a side effect from the Allergex which is an antihistamine. I cannot imagine why she was put on Allergex following a fever fit as this medicine will make your little girl drowsy and irriatable and may cause the symptoms you describe here. Stop all medicines and do not give her any more of the Allergex. if she is still unsteady tomorrow then she should be seen by her paediatrician.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.